# SDR A6WA200340047

- Difficulty date: February 6, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 2,896 hours, 2,312 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 761341A
- Part serial: 0570
- Condition: Inoperative
- Location: Eletrical
- Part time: 2,896 hours, 2,312 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAINTENANCE CHECK FLIGHT REQUIRED FOR INFLIGHT DEPLOYMENT OF ADG.  ADG TEST FLIGHT UNSATISFACTORY.  REMOVED AND REPLACED GCU (S/N OFF: 0570, S/N ON: 0212).  OPERATIONAL CHECK OF GCU GOOD.  ADG TEST FLIGHT GOOD.  GCU COMPONENT REPAIR SHOP TEAR-DOWN FINDINGS, PASSED INCOMING ATP TEST WITH NO ERRORS.
